Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 17, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Mar 25, 2014, 10:33 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2014, 10:33 AM EDT (14:33 UTC)
- Expired
- Mar 26, 2014, 11:00 AM EDT
- In force
- 24 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
643 WHUS72 KKEY 251433 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1033 AM EDT TUE MAR 25 2014 GMZ031>035-042>044-052>055-072>075-252245- /O.NEW.KKEY.SC.Y.0017.140325T1433Z-140326T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1033 AM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL FLORIDA KEYS COASTAL WATERS. * WINDS AND WAVES...WEST WINDS OF AROUND 10 KNOTS LATE THIS MORNING WILL TURN NORTHWEST AND INCREASE TO NEAR 20 KNOTS AND GUSTY DURING THE MID TO LATE AFTERNOON. SEAS WILL BUILD TO NEAR 7 FEET ON THE COASTAL WATERS JUST WEST OF DRY TORTUGAS LATE THIS AFTERNOON AND UP TO 6 FEET ON THE EXTREME OUTER WATERS OF MAINLAND MONROE. WINDS AND SEAS WILL INCREASE FURTHER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
4 follow-up statements
953 WHUS72 KKEY 252257 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 657 PM EDT TUE MAR 25 2014 GMZ031>035-042>044-052>055-072>075-260230- /O.CON.KKEY.SC.Y.0017.000000T0000Z-140326T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 657 PM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTHWEST WINDS NEAR 20 KNOTS THIS EVENING WILL TURN TO THE NORTH NORTHEAST AND INCREASE TO 20 TO 25 KNOTS AND GUSTY OVERNIGHT. SEAS WILL BUILD TO 8 TO 9 FEET ON THE OFFSHORE GULF AND ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
516 WHUS72 KKEY 260230 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1030 PM EDT TUE MAR 25 2014 GMZ031>035-042>044-052>055-072>075-260830- /O.CON.KKEY.SC.Y.0017.000000T0000Z-140326T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1030 PM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY WILL TURN TO THE NORTH NORTHEAST LATE TONIGHT. SEAS WILL BE AS HIGH AS 8 TO 9 FEET ON THE OFFSHORE GULF AND ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
398 WHUS72 KKEY 260826 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 426 AM EDT WED MAR 26 2014 GMZ031>035-042>044-052>055-072>075-261500- /O.CON.KKEY.SC.Y.0017.000000T0000Z-140326T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 426 AM EDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTH TO NORTHEAST WINDS NEAR 25 KNOTS WITH FREQUENT GUSTS OF 30 TO 35 KNOTS WILL PREVAIL ACROSS FLORIDA KEYS COASTAL WATERS EARLY TODAY. SEAS WILL BE AS HIGH AS 10 FEET ON THE OFFSHORE GULF WATERS AND AS HIGH AS 9 FEET ACROSS THE WATERS OF THE FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
254 WHUS72 KKEY 261517 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1117 AM EDT WED MAR 26 2014 GMZ052>055-072>075-262330- /O.EXP.KKEY.SC.Y.0017.000000T0000Z-140326T1500Z/ /O.NEW.KKEY.SC.Y.0018.140326T1517Z-140327T1500Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1117 AM EDT WED MAR 26 2014 THE NATIONAL WEATHER SERVICE IN KEY WEST HAS EXTENDED THE SMALL CRAFT ADVISORY FOR THE FLORIDA STRAITS. * WINDS AND WAVES...NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS WILL SLACKEN BRIEFLY TO NEAR 20 KNOTS THIS AFTERNOON ON THE FLORIDA STRAITS. SEAS OF UP TO 8 FEET CAN BE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ031>035-042>044-261630- /O.EXP.KKEY.SC.Y.0017.000000T0000Z-140326T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 1117 AM EDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... ALTHOUGH NORTHEAST WINDS WILL SLACKEN TO BETWEEN 15 TO 20 KNOTS THIS AFTERNOON ON HAWK CHANNEL...THE GULF WATERS NORTH OF THE LOWER AND MIDDLE KEYS INCLUDING FLORIDA BAY...A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED AGAIN TONIGHT. $$ APA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 7:55 AM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Mar 25, 7:55 AM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 755 AM EDT TUE MAR 25 2014 .AVIATION... IFR CONDITIONS LIKELY AT EYW AND MTH THIS MORNING ASSOCIATED WITH SHOWERS AND THUNDERSTORMS WELL AHEAD OF A COLD FRONT. MVFR CONDITIONS ARE CONCEIVABLE AT EYW AND MTH THIS AFTERNOON ALONG THE AFOREMENTIONED COLD FRONT. THESE POTENTIAL MVFR CONDITIONS WILL BE HANDLED BY TIMELY FORECAST AMENDMENTS IN THE NEAR FUTURE. && AVIATION...BS VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Mar 25, 5:15 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 515 AM EDT TUE MAR 25 2014 FLZ076>078-GMZ031>035-042>044-052>055-072>075-261100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 515 AM EDT TUE MAR 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT .TODAY...SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT THE FLORIDA KEYS AND SURROUNDING WATERS THROUGH THIS AFTERNOON. MARINERS IN CONTACT WITH THE STRONGEST THUNDERSTORMS WILL ENCOUNTER LOCAL WIND GUSTS BETWEEN 40 AND 49 KNOTS...FREQUENT AND DANGEROUS CLOUD TO WATER LIGHTNING STRIKES...VERY HEAVY RAINFALL REDUCING VISIBILITY TO NEAR ZERO...AND LOCALLY VERY ROUGH AND CONFUSED SEAS. CONTINUE TO MONITOR NOAA WEATHER RADIO FOR MARINE STATEMENTS AND WARNINGS. .A STRONG COLD FRONT WILL MOVE ACROSS THE FLORIDA KEYS AND ALL WATERS DURING THIS EVENING. A STRONG PRESSURE GRADIENT WILL RESULT BETWEEN A DEPARTING LOW PRESSURE SYSTEM ACROSS THE NORTH ATLANTIC AND HIGH PRESSURE BUILDING ACROSS THE MIDDLE SOUTHERN UNITED STATES. HENCE...A SMALL CRAFT ADVISORY WILL BE REQUIRED ACROSS ALL WATERS FOR THIS EVENING AND THE OVERNIGHT PERIOD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR KEYS COASTAL WATERS WEDNESDAY THROUGH THURSDAY...AND THIS SMALL CRAFT ADVISORY MAY LINGER INTO FRIDAY FOR THE FLORIDA STRAITS AND OUTER GULF WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DAF
In the hours before
Special weather statement, Mar 25, 7:32 AM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KEY WEST FL 732 AM EDT TUE MAR 25 2014 FLZ078-251200- MONROE/LOWER KEYS FL- 732 AM EDT TUE MAR 25 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR LOWER KEYS IN MONROE COUNTY FOR STRONG THUNDERSTORM WIND GUSTS VALID UNTIL 800 AM EDT... AT 731 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE STRONG THUNDERSTORMS...EXTENDING FROM 6 MILES NORTHWEST OF UPPER SUGARLOAF KEY TO 4 MILES NORTHWEST OF BOCA CHICA...MOVING SOUTHEAST AT 40 MPH. THIS LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND BOCA CHICA...BIG COPPITT KEY...BAY POINT...UPPER SUGARLOAF KEY...SUGARLOAF KEY...CUDJOE KEY...BIG TORCH KEY...AND NILES CHANNEL BRIDGE THROUGH 800 AM EDT. WIND GUSTS NEAR 45 MPH AND EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN KEY WEST DIRECTLY AT 3 0 5...2 9 6...1 3 1 6...EXTENSION 3. BS
Local storm report, Mar 25, 7:41 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
741 AM EDT TUE MAR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM MARINE TSTM WIND 1 SE KEY WEST 24.55N 81.76W
03/25/2014 M54.00 MPH LOWER KEYS IN MONR FL MESONET
47 KT GUST MEASURED AT SMITH SHOAL WEATHERFLOW STATION.
&&
EVICKERYLocal storm report, Mar 25, 8:11 AM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
811 AM EDT TUE MAR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM TSTM WND GST BOCA CHICA 24.59N 81.70W
03/25/2014 M39.00 MPH LOWER KEYS IN MONR FL MESONET
34 KT GUST AT BOCA CHICA NAVAL STATION
0801 AM TSTM WND GST KEY WEST 24.56N 81.78W
03/25/2014 M39.00 MPH LOWER KEYS IN MONR FL MESONET
34 KT GUST MEASURED AT KEY WEST INTERNATIONAL AIRPORT
ASOS.
&&
EVICKERYLocal storm report, Mar 25, 8:23 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
823 AM EDT TUE MAR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM MARINE TSTM WIND KEY WEST 24.56N 81.78W
03/25/2014 M39 MPH LOWER KEYS IN MONR FL MESONET
34 KT GUST AT KEY WEST SECTOR COAST GUARD NAVAL STATION.
&&
EVICKERYLocal storm report, Mar 25, 8:24 AM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KEY WEST FL
824 AM EDT TUE MAR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM MARINE TSTM WIND BOCA CHICA 24.59N 81.70W
03/25/2014 E39.00 MPH LOWER KEYS IN MONR FL MESONET
34 KT GUST AT BOCA CHICA NAVAL STATION
0801 AM MARINE TSTM WIND KEY WEST 24.56N 81.78W
03/25/2014 E39.00 MPH LOWER KEYS IN MONR FL MESONET
34 KT GUST MEASURED AT KEY WEST INTERNATIONAL AIRPORT
ASOS.
&&
EVICKERYLocal storm report, Mar 25, 8:28 AM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KEY WEST FL
828 AM EDT TUE MAR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM MARINE TSTM WIND BOCA CHICA 24.59N 81.70W
03/25/2014 M39.00 MPH LOWER KEYS IN MONR FL MESONET
34 KT GUST AT BOCA CHICA NAVAL STATION
0801 AM MARINE TSTM WIND KEY WEST 24.56N 81.78W
03/25/2014 M39.00 MPH LOWER KEYS IN MONR FL MESONET
34 KT GUST MEASURED AT KEY WEST INTERNATIONAL AIRPORT
ASOS.
&&
EVICKERYThe office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 12:21 AM EDT | Special Marine Warning | KEY | 54 min | |
| Mar 25, 12:51 AM EDT | Special Marine Warning | KEY | 54 min | |
| Mar 25, 1:09 AM EDT | Special Marine Warning | KEY | 66 min | |
| Mar 25, 1:42 AM EDT | Special Marine Warning | KEY | 63 min | |
| Mar 25, 2:01 AM EDT | Special Marine Warning | KEY | 44 min | |
| Mar 25, 2:07 AM EDT | Special Marine Warning | KEY | 38 min | |
| Mar 25, 2:45 AM EDT | Special Marine Warning | KEY | 30 min | |
| Mar 25, 3:12 AM EDT | Special Marine Warning | KEY | 48 min | |
| Mar 25, 3:55 AM EDT | Special Marine Warning | KEY | 50 min | |
| Mar 25, 5:33 AM EDT | Special Marine Warning | KEY | 42 min | |
| Mar 25, 5:55 AM EDT | Special Marine Warning | KEY | 65 min | |
| Mar 25, 6:15 AM EDT | Special Marine Warning | KEY | 45 min | |
| Mar 25, 6:55 AM EDT | Special Marine Warning | KEY | 50 min | |
| Mar 25, 7:46 AM EDT | Special Marine Warning | KEY | 59 min | |
| Mar 25, 8:46 AM EDT | Special Marine Warning | KEY | 59 min | |
| Mar 25, 9:45 AM EDT | Special Marine Warning | KEY | 60 min | |
| Mar 25, 10:48 AM EDT | Special Marine Warning | KEY | 57 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.